New to the Community

If you've just joined the Community and aren't sure where to start, this is the group for you. Tell us what brings you here, and don't be afraid to ask questions. Someone will be on hand to welcome you and point you in the right direction.

Coming off of mitotane

Irisflag
Posted by

I wonder if anyone can offer me some advise before I contact my consultant! 

Approximately 6 weeks ago I came off of Mitotane after 8 1/2 years, I am able to adjust my hydrocortisone dosage to suit me as time goes along. ( although, initially, I did reduce this by 10 mg, I have returned to taking my usual 40mg a day again) My issue is that for the first couple of weeks I felt fine, and was even able to see an improvement in my cognitive ability, however, now I am so tired that I fall asleep most afternoons, feel lethargic and my generally unwell; also my night time sleep pattern isn’t great. 

Forget me not 

Thehighlander
Posted by

Hi  and welcome to the Online Community, although I am so sorry to see the circumstance that brought you here.

My cancer journey was rather different but as your question is very specific go to our  ‘Ask an Expert’ section and post your question to our Nurse Team but please allow a few days to get an reply.

All the best.

Mike - Thehighlander

It always seems impossible until its done - Nelson Mandela